# SDR USAA2012050700012

- Difficulty date: May 4, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 38,828 hours, 14,036 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Part number: D2621012400400
- Condition: Broken
- Location: Fire Extinguishe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE EXTINGUISHER LINE IS BROKEN JUST AFT OF FORWARD MOUNT.  INSTALLED SERVICEABLE FIRE EXTINGHISHER LINE IAW MM 26-21-49-400.
